# SDR SWAA2022012884626

- Difficulty date: June 30, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N755SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27871
- Aircraft time: 63,236 hours, 36,810 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASS CABIN FLOOR; UPR FLANGE OF INTERCOSTAL IS CRACKED AT LBL 46; BETWEEN BS 328 AND BS 344. / REMOVED AND REPLACED INTERCOSTAL AT LBL 46 BETWEEN BS 328 AND 344 PN141A5410VI6 IAW SRM 51-40-02-0G-0 AND DWG 141A5400 REV-
